Hi, I've been off birth control over 3 months now and had been having regular periods. very normal. Well I had a normal period 7 days then I had unprotected sex with my husband atleast 6 times throughout the week and he finished in me every time. And I believe I should have been ovulating that whole week, I'm not sure. but anyways, exactly a week later (2 weeks before next period) I have brown discharge which turned from pink to brown to tan repeatedly for a good 6 days then on the seventh day it turned to light light bleeding, that I whole day I was nauseous and never ever felt the cramp i felt, it lasted atleast a whole 24hrs straight just a big cramp sitting in my stomach, I just KNOW something isn't right.T And for the next 3 days I spotted and on the 9the day there was just discharge with tiny tiny specks of blood in it every now and then.. I amexperiencing EXTREMREEEEEEEEEEE fatigue .. I have never ever just been so lazy and wanted to sleep so much. Walking outside for a little just drains me! But it is now Tuesday, the day my period should have regularly came and I have boy signs of it except I am SEVERELY BLOATED, I've been bloated before and when I wake up it's gone but now itstays there. eating just one small thing blows me up to look 4 months preg. It's so uncomfortable, I just go straight to sleep. I get extremely nauseous if i wake up during the night. Sorry for the book but I wanted to give all details lol. I'm trying to give my period the rest of the week to come to be certain that i actually missed it after these 9 days of discharge and spotting even though I have a gutt feeling it's not coming (;
Symptom wise it does sound like pregnancy. So wait for 3-4 days and take a pregnancy test and see. If it is negative, repeat after another 3-4 days. While pregnancy is a possibility, the symptoms can also be due to coming off the pills—in some women the reaction starts late. Hope this is pregnancy! Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Hi. Sunday after having sex I started having pink discharge then it turned to spotting on and off. then after I had a bowel movement, a HUGE CLOB of clear thick discharge came out with a little pink and blood mixed in then it stopped. It only showed when I wiped just a pink tint every now and then. we had sex again last nught and the discharge came back and I am now light light LIGHT spotting again. This is def not a normal period. It's too light and on and off and scanty. It is a week to the day now that it was supposed to start. I am still feeling the same symptoms -- exhaustion, EXTREME fatigue, and eating non stop now. The spotting has stopped again. The spotting isn't blood though, it's watery. what do you think?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.